On a classification of theories without the independence property
Article first published online: 1 FEB 2013
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 59, Issue 1-2, pages 119–124, February 2013
How to Cite
Verbovskiy, V. (2013), On a classification of theories without the independence property. Mathematical Logic Quarterly, 59: 119–124. doi: 10.1002/malq.201020060
- Issue published online: 11 FEB 2013
- Article first published online: 1 FEB 2013
- Manuscript Accepted: 17 OCT 2012
- Manuscript Revised: 27 SEP 2012
- Manuscript Received: 5 AUG 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!